# SDR ABXA20180705075

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 61,974 hours, 46,001 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 182T31087
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER NR 8 STRINGER COMMON TO THE UPPER SURFACE OF THE LOWER HORIZONTAL FLANGE JUST OUTBOARD OF RIB 2 (LBL 41.5 - RSS 0.00) OF THE LEFT HORIZONTAL STABILIZER. THE STRINGER WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
